MAUDE Adverse Event Report: Applied Medical Technology, Inc. AMT Mini Extension Set; 12" Right Angle Feeding Set with Dual ENFit® Y-Port

Applied Medical Technology, Inc. AMT Mini Extension Set; 12" Right Angle Feeding Set with Dual ENFit® Y-Port
Model Number 6-1222-ISOSAF
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Feeding Problem (1850); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/25/2026
Type of Reportable Event Malfunction

Brand Name
AMT Mini Extension Set
Common Device Name
12" Right Angle Feeding Set with Dual ENFit® Y-Port
Manufacturer (Section D)
Applied Medical Technology, Inc.
8006 katherine boulevard
brecksville OH 44141
Manufacturer (Section G)
Applied Medical Technology, Inc.
8006 katherine boulevard
brecksville OH 44141
Manufacturer Contact
cameron rogal
8006 katherine boulevard
brecksville, OH 44141
MDR Report Key50212873
Report Number1526012-2026-00013
Device Sequence Number15931581
Product Code PIF
UDI-Device Identifier00842071140069
UDI-Public00842071140069
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K142989
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number6-1222-ISOSAF
Device Catalogue Number6-1222-ISOSAF
Device Lot Number260505-111 & 260608-263
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2026
Initial Report FDA Received Date08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age13 MO
Patient SexMale
Patient Weight13 LB
Patient RaceWhite